Simcor User Reviews

Simcor - User Reviews

Simcor User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Simcor sorted by most helpful. Patient Discussions FAQs


Comment from: 55-64 Female on Treatment for 1-6 months (Patient) Published: March 16

I took simcor for 4 months the flushing vertigo and nausea continued and got worse. It woke me up several times every night. after 4 months if caused a skin fungus to multiply and become unbearable. After stopping the simcor the fungus cleared up in 2 days. Zocor alone was the same.

Related Reading: vertigo | Zocor

Comment from: nodrugs, 55-64 Female on Treatment for 1-6 months (Patient) Published: February 24

I am 58, 200 pounds,6 ft tall. this drug caused loss of memory,sex drive,increased bp 14%,muscle pain,fever,flu,runny nose,stuffed up head,diarrhea and itchy scalp. it did reduce by cholesterol was 210 now 148 after three months. I quit using this poison pill.

Related Reading: muscle pain | fever | flu

Comment from: 55-64 on Treatment for 1-2 years (Patient) Published: January 19

not every night, but occasionally I will wake up and feel like my blood is boiling I am so hot! I get red on arms chest and legs too. Once I called the doc I was so alarmed and he said wait a few minutes, it will go away and it did. Not a pleasant experience. My doc says I need to keep taking it and try to manage the flushing. I stopped taking it for a while and my readings were high so I am back on it.

Comment from: Janice Weeks, 55-64 on Treatment for less than 1 month (Patient) Published: August 08

I took the Simcor for the first time last night. Within one hour my face began to sting. I felt extremely flushed. I did not know this was one of the side affects, no one told me. I have decided not to take it again until I see my doctor three days from now. It was a scary feeling. Am I doing to right thing?

Comment from: Tony, 45-54 Female on Treatment for 1-6 months (Patient) Published: January 15

after taking this medication for a few weeks the flushing started, waking me in the middle of the night. The flushing subsided but after months of taking this the joint pain got unbearable. I took my self off this medication. When I went back for my three month follow-up with the doctor, I told him about the pain and the discontinued use. He said to stay off it and the pain should go away. It has already been a month and no sign of the pain subsiding.

Comment from: loutweetie, 35-44 on Treatment for 1-6 months (Patient) Published: June 08

DO not take this medication ask your docotor for something else. When I first tried it itching started, scalp and then all over. so tired I felt like the life was taken right out of me flu like symptoms. Quick taking and then started back up again concerned with high cholesterol but no insurance. This time after 3 months of taking it I and the worst abdominal pain ever face burning up like it was sunburned almost felt blistering. Arms and face red as well. Make a long story short I got up in my sleep to use bathroom fainted didnt even know it and the then woke up on the floor in the process however I fell in my sleep I tore my rib ended up in the emergency room and no insurance. Please dont take this posion pill it will kill you.

Related Reading: abdominal pain | sleep

Comment from: chevyfan, 35-44 on Treatment for 6 months - 1 year (Patient) Published: November 27

I took simcor for 11 months although it did wonders for my cholesterol 305 down to 172 in three months, I have experienced hair thinning all over my head. So I stopped taking it. I know this pill caused it, because it was the only thing I was taking. It also made my hair oily. I noticed a difference in my hair one week after stopping this pill, such as not oily anymore and less hair loss.

Related Reading: hair loss

Comment from: tvman, 45-54 Female on Treatment for 1-6 months (Patient) Published: July 31

It lowered my triglycerides and cholesterol by about 30% after 8 weeks. I stopped taking Simcor due to lower back muscle pain that was very bothersome, especially in the morning. I noticed an immediate improvement within 48 hours of stopping the medication. I was on the lowest dose one time a day. Other mild side effect was flushing from the niaspan, three episodes over 8 weeks.

Related Reading: niaspan


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Cholesterol Management

Tips to keep it under control.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations